MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH SINGLE INNIE INSERTER; DRIVER

MEDOS INTERNATIONAL SàRL CH SINGLE INNIE INSERTER; DRIVER
Model Number 279702000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that during an unknown procedure on (b)(6) 2020, the single innie inserter tip, with which the single innies are picked up has broken off.No parts remained in patient.Surgery was completed successfully with another available instrument.No surgery delay reported.No adverse patient harm reported.Concomitant device reported: unknown setscrews (part# unknown, lot# unknown, quantity unknown ).This report is for one (1) single innie inserter.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.The single innie inserter (p/n: 279702000, lot #: gm3702801) was returned and received at us cq.Upon visual inspection, it was observed that the inserter tip was missing from the device.There were scratches on the device but have no impact on the device functionality.No other issues were identified with the returned device.The complaint condition was confirmed for the single innie inserter (p/n: 279702000, lot #: gm3702801).There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.The potential cause could be due to device maintenance or incorrectly assembled during sterilization.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot a review of the receiving inspection (ri) for single innie inserter was conducted identifying that lot number gm3702801 was released in two batches.Batch1: lot were released on 05 sep 2012 with no discrepancies.Batch2: lot were released on 05 sep 2012 with no discrepancies.The ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SINGLE INNIE INSERTER
Common Device Name
DRIVER
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10616749
Report Number1526439-2020-01863
Device Sequence Number2605417
Product Code HWR
UDI-Device Identifier10705034198408
UDI-Public(01)10705034198408
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number279702000
Device Catalogue Number279702000
Device Lot NumberGM3702801
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2020
Initial Date Received by Manufacturer 09/09/2020
Supplement Date Received by Manufacturer10/30/2020
Initial Report FDA Received Date10/01/2020
Supplement Report FDA Received Date11/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN LOCKING/SET SCREWS